ON THE GENERALIZED FIBONACCI AND PELL SEQUENCES BY HESSENBERG MATRICES


Kilic E., Tasci D.

ARS COMBINATORIA, vol.94, pp.161-174, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 94
  • Publication Date: 2010
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.161-174
  • Keywords: Second order linear recurrences, Generalized doubly stochastic matrix, Permanent, Determinant, LUCAS-NUMBERS
  • Gazi University Affiliated: Yes

Abstract

In this paper, we consider the generalized Fibonacci and Pell Sequences and then show the relationships between the generalized Fibonacci and Pell sequences, and the Hessenberg permanents and determinants.